# SDR CALA2025100309586

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A948110
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GUSSET CRACKED INNER RADIUS  FWD CARGO COMPARTMENT AT S-21R STA 500I.   REMOVED AND REPLACE GUSSET AT FWD CARGO COMPARMENT STR 21R STA 500I AS PER REF B737 SRM 51-40-02-0G-0 AND DWG # 143A7902.
